# SDR DALA2021041302172

- Difficulty date: April 12, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N3765
- Make and model: Boeing 737832
- Aircraft serial: 30819
- Aircraft time: 64,578 hours, 23,743 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: False Indication
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SHIP 3765 -ATO- AT APPROX. 90KTS DUE TO AFT CARGO DOOR INDICATION. CORRECTIVE ACTION: REPLACED AFT CARGO DOOR CLOSED SWITCH S961. OPS CHECKS GOOD.
